... headaches, bad body aches, muscle fatigue and dizziness. Is this a normal reaction or should I call my doctor?
I just started taking 25mg of Elavil and after 6 days I started feeling flu-like symptoms of?
- 13 Jan 2013 by BUTTERFLI33
- 13 January 2013
- elavil, influenza, headache, fatigue, doctor, muscle
Added 14 Jan 2013:
I got the flu shot months ago. I also have excessive sweating. but no congestion or coughing or sneezing.
- Elavil Information for Consumers
- Elavil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Elavil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2010 • 1 answer
Posted 12 May 2012 • 3 answers
Hi, I started taking Truvada last Wednesday and Sunday I started having a lot of flu like symptoms,?
Posted 4 Mar 2014 • 4 answers
Posted 4 Aug 2015 • 1 answer
Posted 9 Aug 2017 • 1 answer